# SDR ASAA2019020928133

- Difficulty date: February 9, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 40,178 hours, 12,044 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL "CONT CAB" ZONE TEMP LIGHT REMAINED ILLUMINATED WITH AIR COND LIGHT. LIGHT EXTINGUISH WITH MASTER CAUTION RESET. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT - MASTER CAUTION RECALL SHOWED NO ZONE TEMP LIGHTS, BITE OF BOTH PACK/ZONE TEMP CONTROLLERS PER FIM 21-62 TASK 801 SHOWED NO FAULTS ON EITHER CONTROLLER, AND VERIFY TEST PASSED FOR BOTH WITH NO FAULTS. PERFORMED OPERATIONAL TEST OF CABIN TEMPERATURE CONTROL AND INDICATION SYSTEM PER AMM 21-61-00-700-807-002 - ALL TESTS PASSED.
